Can you overdose your dog on Benadryl?
There are many Benadryl products, so ask your vet to make sure you are using the correct one. Overdose. An overdose of Benadryl can be fatal. If your dog eats too much Benadryl, call the emergency vet or poison control hotline at (888) 426-4435 right away.
How much Benadryl is too much for a dog?
The standard dosage for oral Benadryl is 1 mg per pound of body weight, given 2-3 times a day. Most drug store diphenhydramine tablets are 25 mg, which is the size used for a 25 pound dog. Always double check the dosage before giving an over the counter medication.
Can Benadryl upset a dog’s stomach?
The standard dosage for oral Benadryl for dogs is 1 mg per pound of body weight two times per day. Giving oral medicine on an empty stomach is usually fine, but giving it with food or after a meal is preferred. This can help prevent reactions such as drooling and vomiting.
Can Benadryl cause diarrhea in dogs?
The side effects of Benadryl in dogs are similar to the side effects humans might experience with the drug. Some less common side effects that may appear include diarrhea, vomiting, rapid heartbeat, breathing problems, or loss of appetite. You should call your veterinarian if these symptoms become severe.
Photo in the article by “Wikipedia”